Journal article icon

Journal article

Particle representations for measure-valued population models

Abstract:

Models of populations in which a type or location, represented by a point in a metric space E, is associated with each individual in the population are considered. A population process is neutral if the chances of an individual replicating or dying do not depend on its type. Measure-valued processes are obtained as infinite population limits for a large class of neutral population models, and it is shown that these measure-valued processes can be represented in terms of the total mass of the ...

Expand abstract
Publication status:
Published

Actions


Authors


Journal:
ANNALS OF PROBABILITY
Volume:
27
Issue:
1
Pages:
166-205
Publication date:
1999-01-05
ISSN:
0091-1798
URN:
uuid:3ca8b019-ca69-4529-9dcc-75ce82079bb5
Source identifiers:
50046
Local pid:
pubs:50046

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP